IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to save this paper

Third Down with a Yard to Go: The Dixit-Skeath Conundrum on Equilibria in Competitive Games

Listed author(s):
  • Grant, S.
  • Kajii, A.
  • Polak, B.

In strictly competitive games, equilibrium mixed strategies are invariant to changes in the ultimate prizes. Dixit & Skeath (1999) argue that this seems counter-intuitive. We show that this invariance is robust to dropping the independence axiom, but is removed if we drop the reduction axiom.

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Paper provided by Australian National University - Department of Economics in its series Papers with number 375.

as
in new window

Length: 10 pages
Date of creation: 1999
Handle: RePEc:fth:aunaec:375
Contact details of provider: Postal:
THE AUSTRALIAN NATIONAL UNIVERSITY, DEPARTMENT OF ECONOMICS, RESEARCH SCHOOL of PACIFIC STUDIES, RESEARCH SCHOOL OF SOCIAL SCIENCES, G.P.O. 4, CANBERRA ACT 2601 AUSTRALIA..O. BOX 4 CANBERRA 2601 AUSTRALIA.

Web page: http://economics.anu.edu.au/economics.htm

More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as
in new window


  1. Grant, Simon & Kajii, Atsushi & Polak, Ben, 1998. "Intrinsic Preference for Information," Journal of Economic Theory, Elsevier, vol. 83(2), pages 233-259, December.
  2. Gollier Christian, 1995. "The Comparative Statics of Changes in Risk Revisited," Journal of Economic Theory, Elsevier, vol. 66(2), pages 522-535, August.
  3. Kreps, David M & Porteus, Evan L, 1978. "Temporal Resolution of Uncertainty and Dynamic Choice Theory," Econometrica, Econometric Society, vol. 46(1), pages 185-200, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:fth:aunaec:375. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Thomas Krichel)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.